# SDR DALA2022101206578

- Difficulty date: October 9, 2022
- Submitted: October 12, 2022
- Operation: Air carrier
- Aircraft: N723TW
- Make and model: Boeing 757231
- Aircraft serial: 29378
- Aircraft time: 80,258 hours, 20,118 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: None
- Condition: None
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 6817 ON ARRIVAL, POWER DROPPED OFF PLANE WITH PAX ONBOARD. SELECTED EMER LTS TO ON WITH NO RESPONSE. ROW 19-26 A/C RT ARE ON AND WILL NOT TURN OFF. ALL OTHER EMERG LTS INOP. CORRECTIVE ACTION: T/S PER WDM 33-51 AND FOUND K10570 RELAY FAULTY. R+R'D THE SAME AND PERFORMED EMERGENCY LIGHTS OP TEST PER AMM 33-51 AND GOOD. (9441728)
